# SDR 06FDEA1561

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tie
- Part number: 65168036
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FWD HORIZONTAL TENSION TIE O/B FITTING LUG, O/B FACE IS CORRODED.  REPAIRED PER EA 7-5530-96626.
